# SDR DALA2025100607247

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 95,519 hours, 12,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R & 4R LAV RED EMER FLOOR LTS INOP.   REPLACED EMER LIGHTS ON LAVS AT DOOR 3R & 4R PER A330 AMM 33-51. OK FOR SERVICE. (6685001)
